# SDR DALA2018123107448

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 79,752 hours, 61,320 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0915 - ATB, GEAR - AFTER TAKEOFF THE NOSE GEAR INDICATED RED AND WITH THE ASSOCIATED AIR NOISE. CREW SUSPECTED NOSE GEAR WAS STILL DOWN. CORRECTIVE ACTION: MAINTENANCE FOUND NOSE LANDING GEAR STRUT FLAT. THE UPPER SCHRADER VALVE REPLACED. THE NOSE GEAR WAS SERVICED AND A GEAR SWING WAS PERFORMED. THE AIRCRAFT WAS RETURNED TO SERVICE. SDR REPORTED DUE TO EMERGENCY BEING DECLARED.( (LP5089532)
